# SDR ASAA2018091726122

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,069 hours, 13,503 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 693732478
- Part serial: D02631
- Condition: Faulty
- Location: Cockpit
- Part time: 62,545 hours, 35,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL RAN QRH CHECKLIST. LIGHT EVENTUALLY WENT OUT. GROUNDED - YES. REPLACED TEMP CTRL MODULE. OPS CHECK SAME GOOD REF AMM 21-61-15.
